# SDR E5ZR2018061300177

- Difficulty date: May 21, 2018
- Submitted: June 13, 2018
- Operation: General aviation
- Filed by: Signature Engines, repair station E5ZR316Y
- Aircraft: N206S
- Make and model: Beech 95-B55
- Aircraft serial: TC873
- Aircraft time: 3,748 hours
- Engine: Cont IO520E
- Engine time: 951 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Connecting Rod
- Part number: 655910
- Condition: Oil Starvation
- Location: Nr 5 Cylinder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER TEARING DOWN OF THE ENGINE, THE NR 5 CYLINDER FAILED DUE TO OIL STARVATION OF THE  CONNECTING ROD CAP FOR UNKNOWN REASONS.  THIS CAUSED FAILURE OF THE ROD CAP BOLTS.  THE CAP BOLTS STRETCHED, SNAPPED AND THEY SHOW SIGNS OF BURN MARKS.
